What Does It All Mean?

So. There has been no obvious consistency with my posts or their topics lately. I’ve been spending a lot of time inside my head. Reading things that are so though provoking that one piece of writing may linger in my thoughts for days.

Along with my many inconsistent thought topics has been the issue of bipolar showing it’s ugly face again. Today I had my second session with my psychiatrist in less then a week and a half. He has increased my lithium dose. My moods have pretty much settled from the 2 week long roller coaster ride and have seemed to have kicked me off the ride and thrown me into a ditch.

Right now my days are consisting of a lot of note writing. I paid my cell phone bill. Had to write it down. If not I would probably pay it again tomorrow. Mom called so I jotted down a few notes about what we talked about. If not, in 3 hours when David gets home from work I would be able to say that mom called but then I would be blank, I’d get frustrated with myself, then spend an hour crying.

I have a hard time forming my words. My mind tells me what to say but when I open my mouth only the first few words come out and then my throat catches, I stutter, I say one thing but mean something else ….. I fear what is going on. There is more to this than just a symptom of mental illness. I am afraid of what the doctors will end up telling me. A tumor? Cancer??

Whatever it is, it’s not good. I should not have to have a conversation with my husband through writing in order for my words to make sense. Things are just getting more and more frustrating each day.

God, be with me.

Advertisements

3 thoughts on “What Does It All Mean?

  1. just a thought…i too take lithium, (a life saver) and was temporarily off of it (my then doc thot it was better to change for no reason) and i went off the deep end, hospitalized, etc, while on something else. when i got back on it tho, the moods got better, stabler, and i too find i have trouble remembering, finding the right words, and saying the right thing. i have been reassured that this is common, and is mostly due to anxiety, and med changes can increase one’s stress and make these symptoms even more pronounced. i am relatively happy and stable, but still have problems with speech and memory, but they tell me that is still partly bc of anxiety and partly bc of just being on meds. so, i guess it is mostly a side effect. in any case, i found it a relief to know it was not my brain having brain damage…it is mostly side effect and anxiety. maybe this is true for you as well?

    Like

  2. Oh my gosh thank you so much Kat. No one ever told me it could be a side affect. But it would make sense if it is. By reading this from you tonight I might actually fall asleep. I have been struggling so much and my family wants me to get tested by a neurologist because I have never been like this. But side effects …. hmmmm!!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s